# SDR IPXA2024020403692

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N623UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65783
- Aircraft time: 12,608 hours, 1,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ENTRYWAY IN MAIN CARGO CEILING NEAR L1 DOOR U/S REMOVED AND REPLACED EMERGENCY ENTRYWAY LIGHT LAMPS IAW. AMM 33-51-07-960-801 REV.43. OPS TEST SATIS.
